# SDR DALA1219251816

- Difficulty date: March 24, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 43,265 hours, 9,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Crew Rest
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DRC FOUND LOWER DECK CREW REST EMERGENCY LIGHTS INOPERATIVE.  CREW REST BATTERY PACK WAS BAD AND REPLACED.  SYSTEM OPERATION IS NORMAL.
